# SDR IXXA10KILN086S

- Difficulty date: August 31, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 74,722 hours, 34,783 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 400
- Part time: 74,722 hours, 34,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-INSP FOUND ANGLE CRACKED ON NR 2 ENGINE PYLON. REMOVED CRACKED ANGLE.  WELDED CRACKED ANGLE. REINSTALLED ANGLE IAW AMES PSM CHAP 7 SECTION 03, REV 3 6-14-10, AND SRM 51-40-02.
